| Model Number |
D153 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Under-Sensing (1661)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system which stored a non-sustained ventricular tachycardia (nsvt) episode.Upon review, there was a ventricular beat that was blanked and a ventricular pace was delivered around the t-wave.It was suspected that the ventricular pace contributed to the arrhythmia.It was noted that a premature ventricular contraction (pvc) also occurred around the atrial pace and may have caused the arrhythmia as well.Other episodes without the ventricular pacing had a similar pattern.Technical services (ts) discussed troubleshooting options and programming considerations.This icd remains in service.No additional adverse patient effects were reported.